Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 56, NWS Tulsa, OK

May 3, 2018McIntosh County, Okfuskee County, Okmulgee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 3, 2018, 9:06 AM CDT for McIntosh County, Okfuskee County, Okmulgee County, Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2018, 9:06 AM CDT (14:06 UTC)
Expired
May 3, 2018, 9:45 AM CDT
In force
39 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties McIntosh County, OK, Okfuskee County, OK, Okmulgee County, OK

The radar

The Norman radar (KTLX), 93 km from the middle of the area, began a volume at 14:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 2.1 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2018-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 236 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2018-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
236 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
974 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

465 
WUUS54 KTSA 031406
SVRTSA
OKC091-107-111-031445-
/O.NEW.KTSA.SV.W.0056.180503T1406Z-180503T1445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
906 AM CDT THU MAY 3 2018

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Western McIntosh County in southeastern Oklahoma...
  Southwestern Okmulgee County in northeastern Oklahoma...
  Okfuskee County in east central Oklahoma...

* Until 945 AM CDT

* At 905 AM CDT, severe thunderstorms were located along a line
  extending from 4 miles northwest of Cromwell to 4 miles northwest
  of Yeager to 3 miles north of Atwood, moving east at 50 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations in or near the path include...
  Okmulgee...                       Okemah...
  Henryetta...                      Weleetka...
  Dewar...                          Schulter...
  Grayson...                        Hanna...
  Bearden...                        Hoffman...
  Castle...                         Clearview...
  Raiford...                        Okmulgee State Park...
  Pharoah...                        Bryant...
  Vernon...                         

This includes Interstate 40 in Oklahoma between mile markers 212 and
248.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3543 9662 3566 9595 3540 9577 3519 9574
      3518 9576 3520 9579 3519 9587 3514 9591
      3515 9598 3529 9598 3529 9644 3546 9644
      3546 9647 3543 9650 3545 9654 3544 9657
      3539 9654 3540 9655 3541 9658 3540 9662
TIME...MOT...LOC 1405Z 249DEG 45KT 3539 9651 3521 9639 3500 9634 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Lacy
1 follow-up statement
597 
WWUS54 KTSA 031425
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
925 AM CDT THU MAY 3 2018

OKC091-107-111-031445-
/O.CON.KTSA.SV.W.0056.000000T0000Z-180503T1445Z/
McIntosh OK-Okmulgee OK-Okfuskee OK-
925 AM CDT THU MAY 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR WESTERN MCINTOSH...SOUTHWESTERN OKMULGEE AND EASTERN OKFUSKEE
COUNTIES...

At 925 AM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Welty to 6 miles south of 
Okfuskee to 2 miles southwest of Weleetka, moving northeast at 45 
mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations in or near the path include...
Okmulgee...                       Okemah...
Henryetta...                      Weleetka...
Dewar...                          Schulter...
Grayson...                        Hanna...
Hoffman...                        Clearview...
Raiford...                        Okmulgee State Park...
Pharoah...                        Bryant...
Vernon...                         

This includes Interstate 40 in Oklahoma between mile markers 218 and
248.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3566 9595 3540 9577 3519 9574 3518 9576
      3520 9579 3519 9587 3514 9591 3515 9598
      3529 9598 3529 9625 3541 9633 3551 9639
TIME...MOT...LOC 1425Z 237DEG 47KT 3569 9633 3551 9621 3530 9616 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Lacy

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 5:50 AM CDT, 3 hours 16 minutes earlier.

Area forecast discussion, May 3, 5:50 AM CDT, 3 hours 16 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
550 AM CDT Thu May 3 2018

...UPDATE...

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.

Main aviation concern is TSRA potential today, with impacts likely
at all terminals. One batch of storms will move through during the
first 3 to 6 hours of the valid TAF period, while the other should
be more scattered in nature along the dryline mid afternoon
through the evening. Current line of thunderstorms just west of
the Arkansas state line contains winds of 35 to 40 kts, with FYV
most likely to see westerly wind gusts of this nature. Will
include this mention in a TEMPO for FYV. XNA/ROG should remain
north and FSM south of the best wind speeds associated with this
line. Winds will shift to a northerly direction late in the valid
TAF period at BVO/TUL/RVS as the cold front begins to push
through.

&&

.PREV DISCUSSION... /Issued 240 AM CDT Thu May 3 2018/

DISCUSSION...

Original round of thunderstorms is currently across portions of
southeast Oklahoma into northwest Arkansas early this morning.
Have not issued a severe weather warning in little while with
this activity and with the cap strengthening severe weather is
looking less likely. May end up cancelling the Severe Thunderstorm
Watch currently in effect for northwest Arkansas early.

Additional thunderstorms currently extend from central Oklahoma into
southwest Texas this morning. This activity is expected to spread
into eastern Oklahoma and western Arkansas later this morning as
as an upper level shortwave embedded in the southwesterly flow
aloft approaches the area. These storms will have the potential
to be strong to even marginally severe with strong gusty winds the concern.
This activity could persist into the early afternoon hours.

Even more thunderstorms will be possible later this Afternoon into
tonight as the upper level low pulls out of the Four Corners area
and into the plains and the associated cold front moves into and
through eastern Oklahoma and western Arkansas. Once again, conditions
will be favorable for any of these storms to become severe
with large hail and damaging winds the main concern with a low tornado
threat.

More Tranquil weather is anticipated over the weekend as high pressure
builds into the region behind the departing cold front. A weak backdoor
cold front will move into the northern portions of the area Sunday night
bringing a small chance of showers and thunderstorms along with it.

The next chance of showers and thunderstorms will come Tuesday night into
Wednesday as an upper level shortwave sweeps across the Plains.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION.....22
Hazardous weather outlook, May 3, 4:47 AM CDT, 4 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
447 AM CDT Thu May 3 2018

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
447 AM CDT Thu May 3 2018

...ELEVATED SEVERE THUNDERSTORM RISK LATER TODAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Mid Afternoon.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Limited.
	AREA...Southeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Strong thunderstorms are ongoing this morning across portions of
eastern Oklahoma, with additional development possible after
sunrise and continuing through the morning hours. Widespread
severe weather is not likely from this activity, but a few of the
stronger storms may produce locally damaging winds and perhaps
small hail.

Another round of thunderstorms is expected to develop during the
mid to late afternoon hours as the dryline approaches eastern
Oklahoma. The overall coverage and intensity of the thunderstorms
will largely be dependent on how much instability is able to
develop following the morning thunderstorms. The dryline
development would have the potential to produce large hail,
damaging winds, and perhaps an isolated tornado or two. This
activity will continue through the evening, with a transition
toward the east and southeast. The severe weather threat should
diminish by midnight.

In addition to the severe weather threat, gusty southerly winds
will continue through the day, with maximum gusts from 25 to 35
mph.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...Thunderstorm Potential.
SATURDAY...No Hazards.
SUNDAY...Thunderstorm Potential.
MONDAY...No Hazards.
TUESDAY AND WEDNESDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Scattered thunderstorms will continue into Friday across parts of
southeast Oklahoma and west central Arkansas in advance of the
cold front set to push through by Friday evening. Widespread severe
weather is not anticipated on Friday.

A fairly active weather pattern will continue into next week, with
a small chance of thunderstorms near the Kansas and Missouri
borders Sunday evening, as well as Tuesday night and into
Wednesday across more of eastern Oklahoma and northwest Arkansas.
Severe weather chances with this activity currently appear low.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, May 3, 4:28 AM CDT, 4 hours 38 minutes before
Special Weather Statement
National Weather Service Tulsa OK
428 AM CDT THU MAY 3 2018

OKZ060-061-064>067-070-071-073-031030-
Pittsburg OK-Tulsa OK-Muskogee OK-Okmulgee OK-Rogers OK-Okfuskee OK-
Wagoner OK-Creek OK-McIntosh OK-
428 AM CDT THU MAY 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CREEK...WESTERN
MCINTOSH...WAGONER...NORTHWESTERN PITTSBURG...NORTHWESTERN
MUSKOGEE...OKMULGEE...SOUTHEASTERN TULSA AND OKFUSKEE COUNTIES UNTIL
530 AM CDT...

At 427 AM CDT, strong thunderstorms were located along a line
extending from 5 miles east of Oneta to 6 miles north of Wewoka.
Movement was east at 40 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Okmulgee...                       Wagoner...
Okemah...                         Bixby...
Jenks...                          Okfuskee...
Glenpool...                       Coweta...
Henryetta...                      Haskell...
Inola...                          Morris...
Beggs...                          Mounds...
Weleetka...                       Dewar...
Porter...                         Schulter...

This includes Interstate 40 in Oklahoma between mile markers 212 and
253.

LAT...LON 3616 9578 3609 9544 3607 9544 3608 9534
      3606 9526 3504 9600 3506 9607 3509 9606
      3512 9603 3512 9601 3515 9601 3515 9598
      3529 9598 3529 9644 3546 9644 3546 9647
      3543 9649 3541 9653 3539 9654 3539 9656
TIME...MOT...LOC 0927Z 255DEG 36KT 3604 9562 3524 9647
Special weather statement, May 3, 5:18 AM CDT, 3 hours 48 minutes before
Special Weather Statement
National Weather Service Tulsa OK
518 AM CDT THU MAY 3 2018

OKZ066>068-070-071-031100-
Muskogee OK-Okmulgee OK-Cherokee OK-Wagoner OK-McIntosh OK-
518 AM CDT THU MAY 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR MCINTOSH...SOUTHERN WAGONER...
CENTRAL CHEROKEE...MUSKOGEE AND SOUTHEASTERN OKMULGEE COUNTIES UNTIL
600 AM CDT...

At 517 AM CDT, strong thunderstorms were located along a line
extending from 2 miles northwest of Taft to 4 miles west of Oktaha to
4 miles northwest of Raiford. Movement was east at 50 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Muskogee...                       Tahlequah...
Wagoner...                        Fort Gibson...
Checotah...                       Haskell...
Warner...                         Morris...
Okay...                           Hulbert...
Porter...                         Oktaha...
Braggs...                         Taft...
Boynton...                        Grayson...
Council Hill...                   Rentiesville...
Hoffman...                        Tullahassee...

This includes Interstate 40 in Oklahoma between mile markers 244 and
280.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3563 9586 3585 9574 3605 9494 3574 9493
      3564 9505 3564 9513 3557 9513 3535 9539
      3528 9591
TIME...MOT...LOC 1017Z 252DEG 42KT 3579 9558 3560 9555 3532 9582
Special weather statement, May 3, 5:52 AM CDT, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
552 AM CDT THU MAY 3 2018

ARZ001-010-OKZ063-068>070-072-031130-
Benton AR-Washington AR-Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-
Delaware OK-
552 AM CDT THU MAY 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BENTON...WESTERN
WASHINGTON...SOUTHERN DELAWARE...NORTHWESTERN SEQUOYAH...ADAIR...
CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES UNTIL 630 AM CDT...

At 552 AM CDT, strong thunderstorms were located along a line
extending from 5 miles southeast of Peggs to 4 miles west of Webbers
Falls. Movement was northeast at 60 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Bentonville...                    Tahlequah...
Siloam Springs...                 Stilwell...
Gentry...                         Lincoln...
Westville...                      Gore...
West Siloam Springs...            Colcord...
Kansas...                         Webbers Falls...
Hulbert...                        Highfill...
Watts...                          Oaks...
Marble City...                    Braggs...
Springtown...                     Adair State Park...

This includes Interstate 40 in Oklahoma between mile markers 278 and
284.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3636 9428 3561 9453 3546 9529 3616 9506
TIME...MOT...LOC 1052Z 242DEG 52KT 3603 9502 3550 9521
Special weather statement, May 3, 6:17 AM CDT, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Tulsa OK
617 AM CDT THU MAY 3 2018

OKZ064-066-031200-
Okmulgee OK-Creek OK-
617 AM CDT THU MAY 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR CREEK AND NORTHWESTERN OKMULGEE
COUNTIES UNTIL 700 AM CDT...

At 616 AM CDT, a strong thunderstorm was located 4 miles southwest of
Stroud, moving northeast at 45 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations in or near the path include...
Bristow...                        Sapulpa...
Mannford...                       Beggs...
Mounds...                         Kellyville...
Depew...                          Slick...
Shamrock...                       Milfay...

This includes Interstate 44 between mile markers 178 and 210.

LAT...LON 3596 9662 3616 9634 3616 9630 3608 9630
      3608 9617 3587 9603 3586 9603 3586 9602
      3579 9598 3564 9640 3564 9662
TIME...MOT...LOC 1116Z 236DEG 40KT 3570 9669
Special weather statement, May 3, 6:27 AM CDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Tulsa OK
627 AM CDT THU MAY 3 2018

ARZ001-010-OKZ063-069-031200-
Benton AR-Washington AR-Adair OK-Delaware OK-
627 AM CDT THU MAY 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR BENTON...WASHINGTON...
SOUTHEASTERN DELAWARE AND ADAIR COUNTIES UNTIL 700 AM CDT...

At 627 AM CDT, strong thunderstorms were located along a line
extending from Gravette to 4 miles east of Cincinnati to 3 miles
north of Marble City. Movement was east at 55 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Fayetteville...                   Springdale...
Rogers...                         Bentonville...
Siloam Springs...                 Stilwell...
Bella Vista...                    Lowell...
Farmington...                     Pea Ridge...
Prairie Grove...                  Gentry...
Elkins...                         Tontitown...
Bethel Heights...                 Gravette...
West Fork...                      Lincoln...
Cave Springs...                   Decatur...

This includes Interstate 49 between mile markers 41 and 84, and
between mile markers 86 and 93.

LAT...LON 3631 9387 3624 9387 3623 9389 3610 9394
      3577 9396 3577 9412 3575 9413 3576 9448
      3565 9448 3564 9481 3574 9481 3602 9464
      3644 9461 3650 9444 3650 9387 3639 9387
      3638 9389 3631 9382
TIME...MOT...LOC 1127Z 249DEG 50KT 3641 9444 3605 9443 3563 9480
Special weather statement, May 3, 6:55 AM CDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
655 AM CDT THU MAY 3 2018

ARZ001-002-010-011-031300-
Carroll AR-Madison AR-Benton AR-Washington AR-
655 AM CDT THU MAY 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BENTON...MADISON...
CARROLL AND WASHINGTON COUNTIES UNTIL 800 AM CDT...

At 655 AM CDT, strong thunderstorms were located along a line
extending from near Gateway to 6 miles north of Elkins to 4 miles
south of Strickler. Movement was east at 55 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Fayetteville...                   Springdale...
Rogers...                         Berryville...
Huntsville...                     Eureka Springs...
Lowell...                         Farmington...
Prairie Grove...                  Green Forest...
Elkins...                         Bethel Heights...
West Fork...                      Greenland...
Garfield...                       Gateway...
Winslow...                        St. Paul...
Beaver...                         Hindsville...

This includes Interstate 49 between mile markers 42 and 73.

LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
      3595 9349 3588 9351 3588 9352 3578 9352
      3576 9449 3579 9450 3612 9423 3650 9400
      3650 9330 3612 9330
TIME...MOT...LOC 1155Z 255DEG 47KT 3650 9390 3610 9401 3577 9434

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 9:22 PM CDTSpecial Weather StatementTSAPawnee38 min
May 2, 9:29 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee46 min
May 2, 9:36 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee54 min
May 2, 9:44 PM CDTTornado WarningTSAOsage, Pawnee31 min
May 2, 10:08 PM CDTTornado WarningTSAOsage48 min
May 2, 10:10 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa, Washington65 min
May 2, 10:13 PM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Mayes, Muskogee, Okfuskee, Okmulgee and 3 more62 min
May 2, 10:32 PM CDTSpecial Weather StatementTSAMcIntosh43 min
May 2, 10:43 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers, Washington47 min
May 2, 11:02 PM CDTSpecial Weather StatementTSAMayes, Muskogee43 min
May 2, 11:23 PM CDTSpecial Weather StatementTSAHaskell52 min
May 2, 11:27 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa48 min
May 2, 11:32 PM CDTSpecial Weather StatementTSAAdair, Cherokee, Delaware, Mayes43 min
May 2, 11:34 PM CDTSevere Thunderstorm WarningTSAPittsburg56 min
May 2, 11:54 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee41 min
May 3, 12:19 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah41 min
May 3, 3:41 AM CDTSpecial Weather StatementTSACreek, Okfuskee, Okmulgee, Tulsa49 min
May 3, 4:28 AM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee, Wagoner62 min
May 3, 5:18 AM CDTSpecial Weather StatementTSACherokee, McIntosh, Muskogee42 min
May 3, 5:52 AM CDTSpecial Weather StatementTSAAdair, Cherokee38 min
May 3, 6:17 AM CDTSpecial Weather StatementTSACreek43 min
May 3, 6:27 AM CDTSpecial Weather StatementTSAAdair33 min
May 3, 9:14 AM CDTSpecial Weather StatementTSAPittsburg31 min
May 3, 9:26 AM CDTAreal Flood AdvisoryTSACherokee, Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee and 3 more3 hr
May 3, 9:27 AM CDTSpecial Weather StatementTSAOkmulgee33 min
May 3, 9:43 AM CDTSpecial Weather StatementTSAMcIntosh32 min
May 3, 9:53 AM CDTSpecial Weather StatementTSAMuskogee, Wagoner37 min
May 3, 10:08 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 4 more3 hr
May 3, 10:28 AM CDTSpecial Weather StatementTSACherokee32 min
May 3, 10:48 AM CDTAreal Flood AdvisoryTSAAdair, Delaware3 hr
May 3, 10:51 AM CDTSpecial Weather StatementTSAAdair, Cherokee24 min
May 3, 11:22 AM CDTSpecial Weather StatementTSAAdair23 min
May 3, 11:30 AM CDTSpecial Weather StatementTSAChoctaw, Pushmataha60 min
May 3, 11:47 AM CDTSpecial Weather StatementTSALatimer28 min
May 3, 12:16 PM CDTSpecial Weather StatementTSALeFlore59 min
May 3, 2:24 PM CDTRiver Flood WarningTSAAdair, Delaware30 hr
May 3, 2:24 PM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware35 hr
May 3, 2:24 PM CDTRiver Flood WarningTSACherokee46 hr
May 3, 2:28 PM CDTRiver Flood AdvisoryTSACherokee, Delaware16 hr
May 3, 6:17 PM CDTRiver Flood AdvisoryTSASequoyah14 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.